Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 1, Pages 207–246 (Mi izv2826)  

This article is cited in 14 scientific papers (total in 14 papers)

On manifolds with free abelian fundamental group and their application

S. P. Novikov


Full text: PDF file (5835 kB)

Bibliographic databases:
UDC: 513.8
Received: 25.08.1965

Citation: S. P. Novikov, “On manifolds with free abelian fundamental group and their application”, Izv. Akad. Nauk SSSR Ser. Mat., 30:1 (1966), 207–246

Citation in format AMSBIB
\Bibitem{Nov66}
\by S.~P.~Novikov
\paper On manifolds with free abelian fundamental group and their application
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 1
\pages 207--246
\mathnet{http://mi.mathnet.ru/izv2826}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196765}
\zmath{https://zbmath.org/?q=an:0199.58202}


Linking options:
  • http://mi.mathnet.ru/eng/izv2826
  • http://mi.mathnet.ru/eng/izv/v30/i1/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Golo, “On an invariant of open manifolds”, Math. USSR-Izv., 1:5 (1967), 1041–1054  mathnet  crossref  mathscinet  zmath
    2. S. P. Novikov, “Algebraic construction and properties of hermitian analogs of $K$-theory over rings with involution from the viewpoint of hamiltonian formalism. applications to differential topology and the theory of characteristic classes. I”, Math. USSR-Izv., 4:2 (1970), 257–292  mathnet  crossref  mathscinet  zmath
    3. S. P. Novikov, “Algebraic construction and properties of Hermitian analogs of $K$-theory over rings with involution from the viewpoint of Hamiltonian formalism. applications to differential topology and the theory of characteristic classes. II”, Math. USSR-Izv., 4:3 (1970), 479–505  mathnet  crossref  mathscinet  zmath
    4. A. S. Mishchenko, “Homotopy invariants of nonsimply connected manifolds. I. Rational invariants”, Math. USSR-Izv., 4:3 (1970), 506–519  mathnet  crossref  mathscinet  zmath
    5. A. S. Mishchenko, “Homotopy invariants of nonsimply connected manifolds. III. Higher signatures”, Math. USSR-Izv., 5:6 (1971), 1325–1364  mathnet  crossref  mathscinet  zmath
    6. A. S. Mischenko, “Gomotopicheskaya invariantnost vysshikh signatur neodnosvyaznykh mnogoobrazii”, UMN, 26:4(160) (1971), 239–240  mathnet  mathscinet  zmath
    7. A. S. Mishchenko, “Infinite-dimensional representations of discrete groups, and higher signatures”, Math. USSR-Izv., 8:1 (1974), 85–111  mathnet  crossref  mathscinet  zmath
    8. A. L. Brakhman, “O prisoedinenii kraya k regulyarnomu nakrytiyu zamknutogo mnogoobraziya”, UMN, 30:3(183) (1975), 157–158  mathnet  mathscinet  zmath
    9. A. S. Mishchenko, “Hermitian $K$-theory. The theory of characteristic classes and methods of functional analysis”, Russian Math. Surveys, 31:2 (1976), 71–138  mathnet  crossref  mathscinet  zmath
    10. M. Sh. Farber, “Duality in an infinite cyclic covering and even-dimensional knots”, Math. USSR-Izv., 11:4 (1977), 749–781  mathnet  crossref  mathscinet  zmath
    11. M. Sh. Farber, “Classification of stable fibered knots”, Math. USSR-Sb., 43:2 (1982), 199–234  mathnet  crossref  mathscinet  zmath
    12. S. P. Novikov, “The Hamiltonian formalism and a many-valued analogue of Morse theory”, Russian Math. Surveys, 37:5 (1982), 1–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. M. Sh. Farber, “The classification of simple knots”, Russian Math. Surveys, 38:5 (1983), 63–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. A. V. Chernavskii, “Local Contractibility of the Homeomorphism Group of $\mathbb R^n$”, Proc. Steklov Inst. Math., 263 (2008), 189–203  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:929
    Full text:310
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021